MAUDE Adverse Event Report: SC003 SC-FORT MILL IR AORTAGRAM PACK 753; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL IR AORTAGRAM PACK 753; GENERAL SURGERY TRAY (KIT)
Model Number SCV23IRCHA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue operating room towels pwtb04-stma, lot#f93807 shows that the product was manufactured on 15th jun to 24th jun 2018.Based on the supplier¿s investigation, the device history record review did not indicate any exception that would have led to the reported incident.The supplier checked on the retained sample.The average linting data was (b)(4) pieces and within limits (=0.38g/10 pieces).No sample was provided for evaluation at this time.The operating room towel is made of cotton, so lint is born and inevitable.The intended use of operating room towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that the blue operating room towels pwtb03-stma from the interventional radiology aortagram pack/scv23ircha were linting and their gloves retained the lint.The towels were used to soak up blood and normal saline.There was no injury.New gloves and normal saline were obtained and used to complete the procedure.

Brand Name
IR AORTAGRAM PACK 753
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8410077
Report Number1423537-2019-00282
Device Sequence Number16593174
Product Code LRO
UDI-Device Identifier10887488708577
UDI-Public10887488708577
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV23IRCHA
Device Catalogue NumberSCV23IRCHA
Device Lot Number508355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;